Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have small, red marks on inner thighs, bruises, overweight, fibromyalgia, migraines, weakness, insomnia and anemia. Explain

I have small, red, flaky marks on my inner thighs and an unexplained bruise. I am 40 pounds overweight and diagnosed with fibromyalgia, anemia, migraines, and insomnia. The red marks don't hurt or itch. If they were an ingrown hair, it should have healed days ago. I hate to bother my Dr all the time. I'm a high maintenance patient, and we are currently dealing with tremors, muscle weakness, and changes in my vision. Should I ask my Dr about the redmarks?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Hi,
I can understand your sufferings from mutiple problems. It may be a sign of systemic illness which needs proper evaluation and diagnosis without which it may cause future problems. For the red marks to yu can apply cortisone cream and take benadryl by mouth. You should tell your doctor regarding the red marks as it may be a sign of some internal problem.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor